Discussions By Condition: I cannot get a diagnosis.

All over Body Numbness..:(

Posted In: I cannot get a diagnosis. 1 Replies
  • Posted By: chicapr1956
  • July 1, 2013
  • 06:58 AM

I have had My symtoms for 2 yrs now, and i already went to the Dr, He did NOTHING..and next week i have an appointment with him again ( I should have gone to another i'll change tomarrow) He did all kinds of test and nothing showed up, and this is gotten worse...My Symtoms are..I sitted or lying down, i sit up straight, hold on to the sides of chair or bed, i get up Slowly. (just in case i need to sit again) I then wait 1 minute and if i do not feel the preasure in my head growing i the take my 1st step, but Supprise,, after 4 or 5 ft of walking the Preasure Begins, my ears Clog..MY LEGS for my toes up my Leg, is rushing with Numbness , at the same time My Arms from my fingers to my Shoulder,, It's like th Preasure or Numbness want to meet all at the same Place maybe Head....I have to sit myself very fast or lye myself across a table once the numbness reaches my kness, because i lose all sensation in my knee and i have fallen to the ground..I can't pick my grand Babies up for fear i'll drop them or carry things, Sometimes my hands and arms just give a big jump, and so do my legss...What do u think i might have?? I hope really No one out there has it..UNLESS they are Cured of it...Please give some advise fast..My depresion is taking over..and i have even stopped drinking all medications 6 months ago just to rule out the no medication y causing this..I'm 56 and i still want to do things .. Please help...God Bless...:)

Reply Flag this Discussion

1 Replies:

  • I think it is a bad idea to stop taking all of your medications cold turkey like that, first of all. That is definitely something you need to check with a doctor with before doing! An easier way to rule out medication-induced symptoms is by simply looking up their side-effects online; I'm sure that you can find them. If not, try going to your local drugstore and asking the phramacist - they will also be able to tell you whether anything like your symptoms could be caused by your meds.I'm not sure which blood tests have been run by your doctor, but it's important to get your Vitamin B12 levels checked, and vit D as well. Sadly, beyond that, there is not much more I can say at this point :( Those symptoms you describe are unlike anything I've ever read about. It could be anything from an autoimmune condition to a hormonal imbalance, in my mind - you justneed to see the right doctor and get the right tests done. If you don't like your current physician, I encourage you to find another, possibly one who specializes in working with older people (even though you are not that old :p). Being 56 and a woman, there are many different things that could be going wrong - sorry I can not help much more than that now.Also, it's a good idea to enlist the help of your family if this problem is really bothering you! They can help you do research and find a new doctor, if nothing else. Good luck
    Aaron-o 27 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.